Journal of Mathematics and Statistics

Economic Order Quantity with Linearly Time Dependent Demand Rate and Shortages

R. P. Tripathi, D. Singh and Tushita Mishra

DOI : 10.3844/jmssp.2015.21.28

Journal of Mathematics and Statistics

Volume 11, Issue 1

Pages 21-28


This paper presents an inventory model with linearly time dependent rate and shortages under trade credits. We show that the total cost per unit is convex function of time. Some properties have also been discussed based an optimal solution. The results are discussed with the help of numerical examples. Sensitivity analyses with a variety of numerical results showing the effect of model parameters on key performance measures are demonstrated. Mathematica 7 software is used for finding numerical solutions.


© 2015 R. P. Tripathi, D. Singh and Tushita Mishra. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.